Homology, Homotopy and Applications

Volume 19 (2017)

Number 2

An algebraic model for rational $G$-spectra over an exceptional subgroup

Pages: 289 – 312

DOI: http://dx.doi.org/10.4310/HHA.2017.v19.n2.a15

Author

Magdalena Kędziorek (Max-Planck-Institut für Mathematik, Bonn, Germany)

Abstract

We give a simple algebraic model for rational $G$-spectra over an exceptional subgroup, for any compact Lie group $G$. Moreover, all our Quillen equivalences are symmetric monoidal, so as a corollary we obtain a monoidal algebraic model for rational $G$-spectra when $G$ is finite. We also present a study of the relationship between induction-restriction-coinduction adjunctions and left Bousfield localizations at idempotents of the rational Burnside ring.

Keywords

equivariant spectra, model category, algebraic model, left Bousfield localization

2010 Mathematics Subject Classification

55N91, 55P42, 55P60

Full Text (PDF format)

Received 23 November 2015

Received revised 22 December 2016

Published 22 November 2017